MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210
Medical Device Problem Codes Failure to Power Up (1476); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.
 
Event or Problem Description
It was reported that biomed, stated the unit would not power on.The console was brought to biomed after producing a burning smell; however, when attempting to power it back on, it failed to start and error codes could not be confirmed.No patient involvement was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of the device, the unit was evaluated and troubleshooting was performed.Service records (wo (b)(4)) indicate that the voltage selector board (vsb) was identified as the malfunctioning component.The vsb was replaced, detectors were set, and the laser was calibrated.Functional testing at multiple power settings confirmed that the system operated normally and met engineering specifications after the repair.The reported burning smell and failure to power on are consistent with an electrical component malfunction.In this case, evidence indicates that the voltage selector board experienced an internal failure leading to overheating and loss of power functionality.A review of the product hazard analysis/fmea (document (b)(4)) confirmed that failure to power and smoking are recognized hazards already addressed within the product risk controls.Based on the available evidence and the results of the repair, the most probable cause of the event is component failure of the voltage selector board (vsb), with no indication of a broader product quality issue.

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23547276
Report Number2124215-2025-80833
Device Sequence Number9327004
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public(01)00878953005508
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Device Lot NumberXPS50132
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown